# SDR U2RA2020090840006

- Difficulty date: July 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 65B1711679
- Condition: Deformed
- Location: Lt Wing Le
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTION REQUIRED BY TASK CARD 57-830-01-01, LEFT WING OUTER LEADING EDGE LOWER FIXED PANEL LEADING EDGE SEAL RETAINER NOTED AS DEFORMED BETWEEN OLES 1545.50 AND WBL 1241.  ACCOMPLISHED REPAIR OF SEAL RETAINER IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20320-4.
